Alert archive / Puerto Rico / Small Craft Advisories in 2012
Small Craft Advisory 23, NWS JSJ
NWS JSJ issued this small craft advisory at Mar 21, 2012, 4:00 AM CDT. It took effect at Mar 21, 2012, 5:00 PM CDT. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Mar 21, 2012, 4:00 AM CDT (09:00 UTC)
- In effect from
- Mar 21, 2012, 5:00 PM CDT
- Expired
- Mar 23, 2012, 5:00 PM CDT
- In force
- 48 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
588 WHCA72 TJSJ 210900 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 500 AM AST WED MAR 21 2012 ...ROUGH SEAS EXPECTED STARTING TONIGHT... ..WINDS INCREASE TONIGHT GENERATING ROUGH SEAS. AMZ710-211700- /O.NEW.TJSJ.SC.Y.0023.120322T0000Z-120322T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 500 AM AST WED MAR 21 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON AST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO NOON AST THURSDAY. * WINDS...WINDS 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTHEAST WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
724 WHCA72 TJSJ 211428 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1028 AM AST WED MAR 21 2012 ...ROUGH SEAS EXPECTED TO START TONIGHT... ..WINDS INCREASE TONIGHT GENERATING ROUGH SEAS. AMZ710-212230- /O.CON.TJSJ.SC.Y.0023.120322T0000Z-120322T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1028 AM AST WED MAR 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON AST THURSDAY... * WINDS...WINDS 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTHEAST WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
359 WHCA72 TJSJ 211954 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 354 PM AST WED MAR 21 2012 ...ROUGH SEAS EXPECTED TO START THIS EVENING... ..WINDS INCREASE TONIGHT GENERATING ROUGH SEAS. AMZ710-220400- /O.EXT.TJSJ.SC.Y.0023.120321T2200Z-120322T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 354 PM AST WED MAR 21 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO NOON AST THURSDAY... * WINDS...WINDS UP TO 25 KNOTS THROUGH THURSDAY NIGHT. * WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTHEAST WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
551 WHCA72 TJSJ 220225 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1025 PM AST WED MAR 21 2012 ...ROUGH SEAS EXPECTED TO START THIS EVENING... ..WINDS INCREASE TONIGHT GENERATING ROUGH SEAS. AMZ710-221030- /O.CON.TJSJ.SC.Y.0023.000000T0000Z-120322T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1025 PM AST WED MAR 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST THURSDAY... * WINDS...WINDS UP TO 25 KNOTS THROUGH THURSDAY NIGHT. * WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTHEAST WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
331 WHCA72 TJSJ 220917 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 517 AM AST THU MAR 22 2012 ...ROUGH SEAS EXPECTED THROUGH TONIGHT... ..FRESH TRADE WINDS WILL CONTINUE TO GENERATE ROUGH SEAS. AMZ710-221730- /O.EXT.TJSJ.SC.Y.0023.000000T0000Z-120323T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 517 AM AST THU MAR 22 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM AST FRIDAY... * WINDS...WINDS UP TO 21 KNOTS THROUGH THURSDAY NIGHT. * WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTHEAST WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
432 WHCA72 TJSJ 221413 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1013 AM AST THU MAR 22 2012 ...ROUGH SEAS EXPECTED THROUGH TONIGHT... ..FRESH TRADE WINDS WILL CONTINUE TO GENERATE ROUGH SEAS. AMZ710-222215- /O.CON.TJSJ.SC.Y.0023.000000T0000Z-120323T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1013 AM AST THU MAR 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST FRIDAY... * WINDS...WINDS UP TO 21 KNOTS THROUGH THURSDAY NIGHT. * WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTHEAST WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
130 WHCA72 TJSJ 222027 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 427 PM AST THU MAR 22 2012 ...ROUGH SEAS EXPECTED THROUGH TONIGHT... ..FRESH TRADE WINDS WILL CONTINUE TO GENERATE ROUGH SEAS. AMZ710-230430- /O.CON.TJSJ.SC.Y.0023.000000T0000Z-120323T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 427 PM AST THU MAR 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST FRIDAY... * WINDS...WINDS UP TO 21 KNOTS THROUGH THURSDAY NIGHT. * WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTHEAST WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
343 WHCA72 TJSJ 230237 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1037 PM AST THU MAR 22 2012 ...ROUGH SEAS EXPECTED THROUGH FRIDAY NIGHT... ..FRESH TRADE WINDS WILL CONTINUE TO GENERATE ROUGH SEAS. AMZ710-231045- /O.EXT.TJSJ.SC.Y.0023.000000T0000Z-120323T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1037 PM AST THU MAR 22 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM AST FRIDAY... * WINDS...WINDS UP TO 21 KNOTS THROUGH FRIDAY EVENING. * WAVES...SEAS 6 TO 8 FEET IN NORTHEAST WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
799 WHCA72 TJSJ 230807 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 407 AM AST FRI MAR 23 2012 ...ROUGH SEAS EXPECTED THROUGH FRIDAY NIGHT... ..FRESH TRADE WINDS WILL CONTINUE TO GENERATE ROUGH SEAS. AMZ710-231615- /O.CON.TJSJ.SC.Y.0023.000000T0000Z-120323T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 407 AM AST FRI MAR 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * WINDS...WINDS UP TO 21 KNOTS THROUGH FRIDAY EVENING. * WAVES...SEAS 6 TO 8 FEET IN NORTHEAST WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
618 WHCA72 TJSJ 231501 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1101 AM AST FRI MAR 23 2012 ...LOCALLY ROUGH AND HAZARDOUS SEAS WILL CONTINUE ACROSS THE LOCAL ATLANTIC OFF SHORE WATERS THROUGH AT LEAST THIS EVENING... .SURFACE HIGH PRESSURE NORTH OF THE LOCAL AREA WILL CONTINUE TO GENERATE MODERATE TO FRESH WINDS ACROSS THE REGIONAL WATERS... MAINTAINING LOCALLY ROUGH AND HAZARDOUS SEAS. AMZ710-232200- /O.CON.TJSJ.SC.Y.0023.000000T0000Z-120323T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1101 AM AST FRI MAR 23 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * WINDS...WINDS UP TO 18 KNOTS. * WAVES...SEAS 6 TO 7 FEET IN EAST NORTHEAST WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
310 WHCA72 TJSJ 232033 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 433 PM AST FRI MAR 23 2012 ...LOCALLY ROUGH AND HAZARDOUS SEAS WILL CONTINUE ACROSS THE LOCAL ATLANTIC OFF SHORE WATERS THROUGH AT LEAST EARLY THIS EVENING... .SURFACE HIGH PRESSURE NORTH OF THE LOCAL AREA WILL CONTINUE TO GENERATE MODERATE TO FRESH WINDS ACROSS THE REGIONAL WATERS... MAINTAINING LOCALLY ROUGH AND HAZARDOUS SEAS. AMZ710-232200- /O.CON.TJSJ.SC.Y.0023.000000T0000Z-120323T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 433 PM AST FRI MAR 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * WINDS...WINDS UP TO 18 KNOTS. * WAVES...SEAS 6 TO 7 FEET IN EAST NORTHEAST WIND WAVES AND SUSBIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Mar 21, 3:46 AM CDT, 14 minutes earlier.
Area forecast discussion, Mar 21, 3:46 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 446 AM AST WED MAR 21 2012 .SYNOPSIS...AN UPPER LEVEL TROF EXTENDING FROM THE WRN ATLC INTO THE CARIBBEAN WILL SLOWLY PULL AWAY FROM THE REGION LATE IN THE WEEKEND. STRONG HIGH PRES NORTH OF THE REGION WILL BUILD SWD OVR THE WEEKEND WHILE SLOWLY WEAKENING. && .DISCUSSION...WHILE MOISTURE REMAINS VERY LIMITED THROUGH THE ENTIRE TROPOSPHERE...COMBINATION OF VERY COOL MID LEVEL TEMPS ASSOCIATED WITH UPPER TROF...DAYTIME HEATING AND OROGRAPHIC LIFT ARE JUST ENOUGH TO OVERCOME THE VERY DRY ATMOSPHERE. AS WINDS INCREASE TODAY EXPECT LESS SEA BREEZE CONVERGENCE AND THUS SIG LESS SHRA AND TSTM COVERAGE THAN YESTERDAY. STRONG HIGH PRES BUILDING SWD ACROSS THE ATLC WILL TIGHTEN THE PRES GRADIENT WITH A SURGE IN WINDS EXPECTED TONIGHT AND THU. THIS INCREASE IN WINDS WILL BE ACCOMPANIED ALSO WITH A SURGE IN LOW LEVEL MOISTURE WITH SCT-NMRS SHOWERS EXPECTED TONIGHT AND EARLY THU. CLOUDY AND SHOWERY DAY ANTICIPATED FOR THU WITH A SLOW DRYING EXPECTED FRI FROM NORTH TO SOUTH. BUT WITH ADDITIONAL SHORTWAVE ENERGY STILL TO CROSS THE AREA OVR THE WEEKEND EXPECT AT LEAST SCT SHRA AND TSTMS FRI-SAT. UPPER CONFLUENCE AND SHORTWAVE RIDGING BUILD IN LATE SUN-SUN NIGHT FOR A BRIEF LULL IN CONVECTION. NEXT SIG UPPER LEVEL FEATURE IS CUTOFF LOW CURRENTLY OVER THE LONE STAR STATE. THIS FEATURE IS FCST TO LIFT SLOWLY NORTHEAST OVR THE WEEKEND AND BREAK DOWN HIGH AMPLITUDE UPPER RIDGE EAST OF THE MS RIVER. THIS FEATURE WILL THEN CARVE OUT A FULL LATITUDE TROF ACROSS THE WRN ATLC AND INDUCE STRONG SFC CYCLOGENESIS ACROSS THE NW ATLC WITH A SHEARLINE EXPECTED TO MOVE ACROSS THE LOCAL AREA LATE TUE AND INTO SOUTH AMERICA BY MIDDLE OF NEXT WEEK. && .AVIATION...PREVAILING VFR CONDS EXPECTED AT ALL TAF SITES DURG THE NEXT 24 HOURS. ISOLATED SHOWERS WILL REMAIN POSSIBLE IN THE VICINITY OF TJPS AND TJMZ AFTER 21/16Z. SURFACE WINDS WILL BE NORTHEASTERLY AT 10 TO 15KTS. && .MARINE...SEAS EXPECTED TO INCREASE LATER TODAY AS WINDS INCREASE. WILL EVALUATE GUIDANCE SOON AND ISSUE ANY SCA'S AS NECESSARY. && .FIRE WEATHER...FIRE WEATHER THREAT STILL THERE ESPECIALLY ALONG THE ENTIRE NORTH COAST...USVI AND GUAYAMA AND ARROYO WHERE GREATEST RAINFALL DEFICITS ARE. FUELS ARE MORE THAN READY FOR FIRE IN THESE AREAS PER LATEST KBDI ANALYSIS AND MODIS IMAGERY. ATMOSPHERE IS VERY DRY AND UNSTABLE AND WINDS PICK UP TODAY CREATING SIGNIFICANT FIRE WEATHER CONCERNS. THINGS IMPROVE RAPIDLY TONIGHT AND THU WITH SOME MUCH NEEDED RAINFALL FOR THESE AREAS. && .PRELIMINARY POINT TEMPS/POPS... SJU 81 74 82 74 / 20 60 60 70 STT 82 73 82 73 / 20 50 50 40 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. COASTAL WATERS...NONE. && 23/64
Hazardous weather outlook, Mar 20, 6:04 AM CDT, 21 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 704 AM AST TUE MAR 20 2012 AMZ710>745-PRZ001>013-211115- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 704 AM AST TUE MAR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT VERY LOW HUMIDITIES TODAY AND BREEZY CONDITIONS WILL LEAD TO ELEVATED FIRE WEATHER CONDITIONS ACROSS MOST AREAS EXCEPT THE MOUNTAINS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SIGNIFICANT FIRE WEATHER THREAT WEDNESDAY ACROSS ALL OF THE COASTAL PLAINS AND THE SOUTHERN SLOPES DUE TO VERY DRY FUELS...INCREASING WINDS AND INSTABILITY AND LOW HUMIDITIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. AMZ715-725-VIZ001-002-211115- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 704 AM AST TUE MAR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT VERY LOW HUMIDITIES TODAY AND BREEZY CONDITIONS WILL LEAD TO ELEVATED FIRE WEATHER CONDITIONS ACROSS ALL OF THE VIRGIN ISLANDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SIGNIFICANT FIRE WEATHER THREAT WEDNESDAY ACROSS ALL OF THE VIRGIN ISLANDS DUE TO GUSTY WINDS...VERY LOW HUMIDITIES...VERY DRY FUELS AND UNSTABLE CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. ROSA
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 2:07 PM CDT | Areal Flood Advisory | JSJ | 3 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.